Faculty of Mathematics
Collaborative Research Centre 701
Spectral Structures and Topological Methods in Mathematics
stripes SFB701

Preprints 2011

Published in 2011  |  Preprint search


11146 S. Bobkov, G. P. Chistyakov, F. Götze PDF | PS.GZ
Stability problems in Cramer-type characterization in case of i.i.d. summands
Project: B1
Published: Teor. Veroyatn. i Primen 57, no. 4 (2012), 701-723
11145 S. Bobkov, G. P. Chistyakov, F. Götze PDF | PS.GZ
Entropic instability of Cramer’s characterization of the normal law
Project: B1
Published: Selected works of Willem van Zwet, Springer, New York (2012), 231-242
11144 D. J. Benson, S. Iyengar, H. Krause PDF | PS.GZ
Stratifying modular representations of finite groups
Projects: C3, C10
Published: Ann. of Math. 174 (2011), 1643-1684
11143 D. J. Benson, S. Iyengar, H. Krause PDF | PS.GZ
Stratifying triangulated categories
Projects: C3, C10
Published: J. Topology 4 (2011), 641-666
11142 I. Dell'Ambrogio, G. Tabuada PDF | PS.GZ
Morita homotopy theory of $C^*$-categories
Project: C10
11141 G. Bobinski PDF | PS.GZ
Semi-invariants for concealed canonical algebras. I. Non-prehomogeneous case
Project: C3
11140 F. Götze, D. Zaporozhets PDF | PS.GZ
On the distribution of complex roots of random polynomials with heavy-tailed coefficients
Projects: A4, B1
Published: Teor. Veroyatn. Primen., no. 56 (2011), 812-818
11139 K. Dang, D. Zeindler PDF | PS.GZ
The characteristic polynomial of a random permutation matrix at different points
Project: A4
11138 C. Hughes, J. Najnudel, A. Nikeghbali, D. Zeindler PDF | PS.GZ
Random permutation matrices under the generalized Ewens measure
Project: A4
To appear: Annals of Applied Probability (2013)
11137 F. Götze, A. Tikhomirov PDF | PS.GZ
On the rate of convergence to the semi-circular law
Project: A4
11136 F. Götze, A. Tikhomirov PDF | PS.GZ
On the Rate of Convergence to the Marchenko–Pastur Distribution
Project: A4
11135 G. P. Chistyakov, F. Götze PDF | PS.GZ
Characterization problems for linear forms with free summands
Project: A4
11134 G. P. Chistyakov, F. Götze PDF | PS.GZ
Asymptotic expansions in the CLT in free probability
Project: A4
Published: Probab. Theory Related Fields, Online First (2012)
Notes: Doi: 10.1007/s00440-012-0451-2
11133 G. P. Chistyakov, F. Götze PDF | PS.GZ
Rate of convergence in the entropic free CLT
Project: A4
11132 B. Baumeister, M. Grüninger PDF | PS.GZ
Finite Zassenhaus Moufang sets with root groups of even order
Project: C3
Published: Commun. Contemp. Math. 13, no. 6 (2011), 915–943
<< previous
1 | 2 | 3 | 4 | 5 | 6 | 7 | 8 | 9 next >>